| Model Number |
429878 |
| Medical Device Problem Codes |
Capturing Problem (2891); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was undersening on the right atrial (ra) lead resulting in false termination of atrial tachycardia/atrial fibrillation (at/af) episodes and triggering inappropriate atrial pacing.It was also noted there was fluctuation and gradual increase in left ventricular (lv) lead threshold.The leads remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1qq crt-d implanted (b)(6) 2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.